# SDR QXEA0202156

- Difficulty date: December 10, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 2,036 hours, 2,433 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEG- AFT PASSENGER DOOR INDICATED OPEN IN FLIGHT AT 23,000 FEET.  DESCENDED TO 13,000 FEET AND LIGHT WENT OUT.  LIGHT WAS ILLUMINATING ON AND OFF DURING DESCENT.  PRESSURE INDICATED NORMAL. AIRCRAFT LANDED WITHOUT INCIDENT.  CLEANED AND LUBED HANDLE AND DOOR PROXIMITY SENSORS.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
